Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 6 (Nov 2015)

Issues

A case of monoidal uniqueness of algebraic models

Constanze Roitzheim
Published Online: 2014-07-16 | DOI: https://doi.org/10.1515/forum-2013-0126

Abstract

We prove that there is at most one algebraic model for modules over the K(1)-local sphere at odd primes that retains some monoidal information.

Keywords: Homotopical algebra; stable homotopy theory

MSC: 18G55; 55P42

About the article

Received: 2013-07-30

Revised: 2014-05-01

Published Online: 2014-07-16

Published in Print: 2015-11-01


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-0126.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in